American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81R50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] E. Mukhin and C. A. S. Young. Affinization of category $\mathcal{O}$ for quantum groups. Trans. Amer. Math. Soc. 366 (2014) 4815-4847.
Abstract, references, and article information
View Article: PDF

[2] Shunsuke Tsuchioka. Graded Cartan determinants of the symmetric groups. Trans. Amer. Math. Soc. 366 (2014) 2019-2040.
Abstract, references, and article information
View Article: PDF

[3] Dimitar Grantcharov, Ji Hye Jung, Seok-Jin Kang, Masaki Kashiwara and Myungho Kim. Crystal bases for the quantum queer superalgebra and semistandard decomposition tableaux. Trans. Amer. Math. Soc. 366 (2014) 457-489.
Abstract, references, and article information
View Article: PDF

[4] Sergey Khoroshkin and Maxim Nazarov. Mickelsson algebras and representations of Yangians. Trans. Amer. Math. Soc. 364 (2012) 1293-1367. MR 2869178.
Abstract, references, and article information
View Article: PDF

[5] Mikhail Khovanov and Aaron D. Lauda. A diagrammatic approach to categorification of quantum groups II. Trans. Amer. Math. Soc. 363 (2011) 2685-2700. MR 2763732.
Abstract, references, and article information
View Article: PDF

[6] Jyotishman Bhowmick, Debashish Goswami and Adam Skalski. Quantum isometry groups of $0$-dimensional manifolds. Trans. Amer. Math. Soc. 363 (2011) 901-921. MR 2728589.
Abstract, references, and article information
View Article: PDF

[7] Ferran Cedó, Eric Jespers and Ángel del Río. Involutive Yang-Baxter groups. Trans. Amer. Math. Soc. 362 (2010) 2541-2558. MR 2584610.
Abstract, references, and article information
View Article: PDF

[8] Dong-Uy Shin. Polyhedral realization of the highest weight crystals for generalized Kac-Moody algebras. Trans. Amer. Math. Soc. 360 (2008) 6371-6387. MR 2434291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] William Chin and Leonid Krop. Spectra of quantized hyperalgebras. Trans. Amer. Math. Soc. 358 (2006) 4553-4567. MR 2231388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hyeonmi Lee. Crystals of type $D_n^{(1)}$ and Young walls. Trans. Amer. Math. Soc. 358 (2006) 1847-1867. MR 2187319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Seok-Jin Kang, Jeong-Ah Kim, Hyeonmi Lee and Dong-Uy Shin. Young wall realization of crystal bases for classical Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 2349-2378. MR 2048521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Takehiko Yamanouchi. Galois groups of quantum group actions and regularity of fixed-point algebras. Trans. Amer. Math. Soc. 355 (2003) 2813-2828. MR 1975401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] K. R. Goodearl and E. S. Letzter. Quantum $n$-space as a quotient of classical $n$-space. Trans. Amer. Math. Soc. 352 (2000) 5855-5876. MR 1781280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] K. R. Goodearl and E. S. Letzter. The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras. Trans. Amer. Math. Soc. 352 (2000) 1381-1403. MR 1615971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Georgia Benkart and José M. Pérez-Izquierdo. A quantum octonion algebra. Trans. Amer. Math. Soc. 352 (2000) 935-968. MR 1637137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Naihuan Jing and Kailash C. Misra. Vertex operators for twisted quantum affine algebras. Trans. Amer. Math. Soc. 351 (1999) 1663-1690. MR 1458306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Georgia Benkart, Seok-Jin Kang and Duncan Melville. Quantized enveloping algebras for Borcherds superalgebras. Trans. Amer. Math. Soc. 350 (1998) 3297-3319. MR 1451594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mathijs S. Dijkhuizen and Masatoshi Noumi. A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 350 (1998) 3269-3296. MR 1432197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] K. I. Beidar, Y. Fong and A. Stolin. On Frobenius algebras and the quantum Yang-Baxter equation. Trans. Amer. Math. Soc. 349 (1997) 3823-3836. MR 1401512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1